{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,7]],"date-time":"2026-08-07T16:32:51Z","timestamp":1786120371818,"version":"build-2736575974"},"reference-count":6,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"5","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2011,10]]},"DOI":"10.1097\/jcp.0b013e31822cd2a0","type":"journal-article","created":{"date-parts":[[2011,10,4]],"date-time":"2011-10-04T15:58:34Z","timestamp":1317743914000},"page":"680-682","source":"Crossref","is-referenced-by-count":6,"title":["Carnitine Supplementation for Valproate-Related Hyperammonemia to Maintain Therapeutic Valproate Level"],"prefix":"10.1097","volume":"31","author":[{"given":"Priya","family":"Sonik","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Donald M.","family":"Hilty","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Lorenzo","family":"Rossaro","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"James A.","family":"Bourgeois","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","reference":[{"issue":"5","key":"R1-31-20210128","doi-asserted-by":"crossref","first-page":"521","DOI":"10.1097\/01.jcp.0000138768.61600.ad","article-title":"Valproic acid-induced hyperammonemia. A case report.","volume":"24","author":"McCall","year":"2004","journal-title":"J Clin Psychopharmacol"},{"key":"R2-31-20210128","doi-asserted-by":"crossref","first-page":"431","DOI":"10.1186\/cc3742","article-title":"Science review: carnitine in the treatment of valproic acid-induced toxicity-what is the evidence?","volume":"9","author":"Lheureux","year":"2005","journal-title":"Crit Care"},{"issue":"4","key":"R3-31-20210128","doi-asserted-by":"crossref","first-page":"367","DOI":"10.1023\/A:1021918104127","article-title":"Valproate-induced hyperammonemic encephalopathy.","volume":"17","author":"Verrotti","year":"2002","journal-title":"Metab Brain Dis"},{"issue":"6","key":"R4-31-20210128","doi-asserted-by":"crossref","first-page":"1410","DOI":"10.1002\/hep.510260606","article-title":"Clinical efficacy of lactulose in cirrhotic patients with and without subclinical hepatic encephalopathy.","volume":"26","author":"Watanabe","year":"1997","journal-title":"Hepatology"},{"key":"R5-31-20210128","doi-asserted-by":"crossref","first-page":"417","DOI":"10.4158\/EP.9.5.417","article-title":"American Association of Clinical Use of Dietary Supplements and Nutraceuticals.","volume":"9","author":"AACE Nutrition Guidelines Task","year":"2003","journal-title":"Endocr Pract"},{"issue":"3","key":"R6-31-20210128","doi-asserted-by":"crossref","first-page":"356","DOI":"10.1097\/chi.0b013e31802ed8b2","article-title":"Case report: valproic acid and risperidone treatment leading to development of hyperammonemia and mania.","volume":"46","author":"Carlson","year":"2007","journal-title":"J Am Acad Child Adolesc Psychiatry"}],"container-title":["Journal of Clinical Psychopharmacology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/00004714-201110000-00031","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,6]],"date-time":"2026-08-06T20:28:10Z","timestamp":1786048090000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/00004714-201110000-00031"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2011,10]]},"references-count":6,"journal-issue":{"issue":"5","published-print":{"date-parts":[[2011]]}},"URL":"https:\/\/doi.org\/10.1097\/jcp.0b013e31822cd2a0","relation":{},"ISSN":["0271-0749"],"issn-type":[{"value":"0271-0749","type":"print"}],"subject":[],"published":{"date-parts":[[2011,10]]}}}